# SDR CALA9901123

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR WEB CORRODED AT STA 1681, LBL 16.4, LBL 40.0, AND BL 0 TO LBL 10.7.  THE AREAS WERE REPAIRED IAW ECRA 5321-01062 AND ECRA 5321-01063.
